# SDR YENA2025101401034

- Difficulty date: October 13, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N969JT
- Make and model: Airbus A321-231
- Aircraft serial: 07353
- Aircraft time: 38,048 hours, 7,479 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Odor
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#190, SAN-JFK. "INFLIGHT ADVISED REACHING TO GATE OF AN ODOR EVENT DESCENDING THROUGH 20,000 FT PLATIC BURNING DIRTY SOCK SMELL IN AFT JUMPSEAT. ALSO SMELLED IN ROW 8 JUMOSEAT BUT TO LESSER EXTENT ROW 8 ADVISED ODOR AS WELL BUT MORE FAINT; PERFORMED LEVEL A DECONTAMINATION. CHANGED RECIRCULATION FILTERS AS PRECAUTION . NO ODOR NOTED IN CABIN IAW AMM 21-00-00-615-802-A. A/C GOOD FOR CONT SVC . C/W INFO NOTICE 2017-T015L. FOUND FCU DRAIN MASK LEAKING . AS PER AMM 49-00-00-200-811. FCU NOT IN STOCK . APU DEFFERED."
